# SDR 96ZZZM915

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Part number: 7665557
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

JFK - FLT 31 - AT TOP OF CLIMB, NR 1 ENGINE ENCOUNTERED POWER SURGE.  REDUCED POWER AND REAPPLIED POWER.  FOUND ENGINE VANE BLEED CONTROL, MFG P/N 766555-7, MALFUNCTIONING.  CHANGED ENGINE VANE BLEED CONTROL AND ENGINE OPERATION CHECKED NORMAL.
